# SDR C2XA09TY253

- Difficulty date: October 9, 2009
- Submitted: October 10, 2009
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 13,380 hours, 7,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS FOUND TO HAVE THE LT EMERGENCY EXIT MARKER TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 4 INVERTER IAW EMB 145 AMM 33-50-11.  OPS CHECK GOOD AND WAS RELEASED.
